# SDR CALA2016112100948

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 67,907 hours, 7,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L, 4L & 4R MED EEL EXIT SIGN FAILED OPS CHECK. OPS CHECKED GOOD PER AMM 33-51-00 PG501. ACPD IDT OF EEL. OPS CHECK GOOD.
